Jump to content

Hearing is affected?


LostInMarshes
 Share

Recommended Posts

I'm wondering if this could be a symptom of iatrogenic damage and/or tapering. 

 

I think I notice this in myself only at work, where I'm already usually massively stressed out because my cognitive impairment constantly breaks my heart. 

 

There are often times when I don't understand what is said by people, and I usually have to ask them to repeat themselves. It's like something in my brain becomes jumbled, and doesn't hear and understand words. It feels like it's psychological, to me, because in those moments it's like I'm in a different world. 

 

Also when people nearby are discussing something I should be paying attention to, I usually don't understand or hear it, so I miss out on it. 

 

😢

2000: Paxil, low dose. 2001: Paxil, quickly tapered off. 2006: Zoloft, 25mg. 2007: Wellbutrin, low dose, discontinued after a week or a month. 2007-2009: Zoloft, increasing dose (up to 75mg). 2009-2011: Zoloft, failed withdrawal attempts (cold-turkey; fast tapering). 2009-2011: Trying out Cymbalta, Celexa, Prozac, Lexapro, Ambien, Ativan, and Xanax. 2012-2015: Zoloft, 100mg to 200mg. 2013: Trazadone for Zoloft-induced insomnia, 25mg to 50mg.  2015: Trileptal, dose?, withdrew; Bupropion, up to 200mg. 2016: Zoloft, 137mg, Bupropion, 150mg, Trazodone, 25mg.

05/21/16: Began Zoloft taper - 10% from 150mg - 137ish mg

06/23/16: Zoloft taper - 125mg

08/03/16: Bupropion XL taper - cut 150mg pill in crude half (mistake)

10/31: Zoloft successfully down to 100mg. Staying on 100mg for 2-3 months to let my brain rest.

11/09: Wellbutrin SR prescribed, 150mg once a day, for withdrawal.

12/11: Wellbutrin SR, twice daily - minus 18ishmg = 112.50mg

09/30/17: Off Wellbutrin SR successfully. Zoloft taper: 90ish mg (shaving it off). Trazodone: still at 50mg.

June 2018: Zoloft: 80ish (shaving off). Trazodone: 6mg. End of 2018: Off Trazodone.

01/20: Zoloft: 70ish?

08/20: Still around 80 or 70. Tapering by only 15 shaves each month.

04/2021: 50mg!

Link to comment
Share on other sites

Withdrawal has damaged my hearing so much that I now have to use hearing aids. My right ear is now deaf and my left is getting worse and worse. The withdrawal tinnitus caused this and it is not psychological. 

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy